UM

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Large deviation for two-time-scale stochastic burgers equation Journal article
Stochastics and Dynamics, 2020
Authors:  Sun,Xiaobin;  Wang,Ran;  Xu,Lihu;  Yang,Xue
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/11
large deviation  slow-fast  Stochastic Burgers equation  weak convergence  
Irreducibility and Asymptotics of Stochastic Burgers Equation Driven by α-stable Processes Journal article
Potential Analysis, 2018,Page: 1-22
Authors:  Zhao Dong;  Feng-Yu Wang;  Lihu Xu
Favorite |  | TC[WOS]:0 TC[Scopus]:2 | Submit date:2019/07/19
Stochastic Burgers Equation  Α-stable Noises  Irreducibility  Ψ-uniformly Ergodicity  Moderate Deviation